# SDR SWAA040504

- Difficulty date: February 17, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 52,458 hours, 49,708 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV, FOUND FUSELAGE SKIN CRACKED AT BS 767 + 3, AT STRINGER 19R.  REPAIRED SKIN CRACK PER SRM.
